# SDR ASAA2018033024103

- Difficulty date: March 30, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 11,026 hours, 3,675 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK PRIMARY TEMP CONTROL INOPERATIVE. ACFT GROUNDED.   NR 1 PACK CONTROLLER SHOWS TCV. RESET, BITE CHECKED GOOD.  PERFORMED A BITE CHECK TO BOTH PACK TEMP CONTROLLERS IAW FIM 21-62 TASK 801. NO FAULTS NOTED. NO LIGHTS ON RECALL.
